Cite This Item

Copy Citation

MLA
“A THEOREM OF RAMSEY.” Combinatorial Mathematics, by HERBERT JOHN RYSER, 1st ed., vol. 14, Mathematical Association of America, 1963, pp. 38–46. JSTOR, www.jstor.org/stable/10.4169/j.ctt5hh8v6.8. Accessed 18 June 2021.
APA
RYSER, H. (1963). A THEOREM OF RAMSEY. In Combinatorial Mathematics (pp. 38-46). Mathematical Association of America. Retrieved June 18, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh8v6.8
CHICAGO
RYSER, HERBERT JOHN. "A THEOREM OF RAMSEY." In Combinatorial Mathematics, 38-46. Mathematical Association of America, 1963. Accessed June 18, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh8v6.8.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.